Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Fluid in ear, deafness. Remedy?

hello sir,My name is AAAAAAA AAAAAAA 27 yrs old.sir i have been sufferred from flow of fluid from my ear since a results i am facing defness problem.i have tested my ear and in reported found that there are some holes in both my ear.due to which i hear 30% less than normal there any remedy for this kind of problem.sir i m a working person and having busy most of the time.please help.
Asked On : Fri, 23 Mar 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hi,Gautam ji,
Welcome to HCM,
it seems that you are having chronic otitismedia giving you this problem.
Due to chronic discharge you have perforation of tympanic membrane.
Go for antibiotic treatment for infection ant afterwards go for tympanoplasty.
After all treatment go for audiogram for hearing and go for hearing aids if advised by specialist.
Ok and bye.
Answered: Fri, 23 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor